Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthGeneral Health CarePain & Pain Management · 1 decade ago

how come every time i take oxycodone for pain i get a lot of energy?

8 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Well what is happening to you is your putting opiates into your body. Your natural endorphins regulate dopamine release and pain control and a lot of other things. You are getting this energy boost from the narcotic as a result of pain receptors being filled and your feeling great. More dopamine etc.The down side of this is; eventually the lot of energy you get from these is going to start controlling that mood. Especially such a high hitting opiate like Oxycodone thus Instead of feeling good, when they wear off you are going to be feeling depressed and hence your gonna want more just to chase that blood level to make you not depressed. And you are no longer controlling pain but chasing blood levels that are dictating your moods. Abuse of these in the short term will result in severe mood swings. Mood swings that are only going to be controlled by popping another pill.

    And this is not in your head, it is real depression. This is how mental addiction begins.

    Be careful. Do not double doses to compensate for that happiness in your moods. Take some time off here and there. Days if you have to. These are not Sweet Tarts. This is a very powerful, highly addicting narcotic that must be used with caution. Also you are doing tasks (Even walking) with more energy and doing things that you are putting more strain on your body because your doing everything briskly and not feeling pain because your on the drug. When the drugs wear off you than feel more fatique.And worse in time

    You want to cherish and respect the feelings and pain relief these things are giving you and again never compensate one day and take two to feel that "Good" feeling if one is not doing it. At this point stop! This is your body telling you you need a rest from them. Your body is only going to warn you once!

    A person's downfall with pain-killer's is them wanting to feel that way all the time and to live totally pain free is un-realistic. I wish someone would have told me. Physical dependence comes on fast, especially with Oxycodone. If you continue to use them daily or take more than what you need to , to get that feeling of good, you will eventually become physically dependant and than you will need to take them just to get out of bed and walk. Trust me.Once you cross that line with these things you are at the point of no return.

    Use sparingly and only when you need to.

    Source(s): Weaned off methadone as prescribed for pain. I was on Oxycodone and am physically dependant.
  • Anonymous
    5 years ago

    What happens if I overdose?

    Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. A oxycodone overdose can be fatal, especially in a child or other person using the medicine without a prescription.

    Reliable Online Mall >>> http://oxycodone1.4gw.pw/b6hgf

  • 1 decade ago

    Because once you are not thinking about the pain you realize that you feel like doing something. You really have no more energy than before you took the pill, it's just that without hurting you can put your attention to other things.

  • 1 decade ago

    For one thing the pain eases, secondly it is a stimulant, don't get addicted to them, because once you do legally that is, if you try stopping, your muscles will tense up and the pain is unbearable. I suppose you are taking Percocet, Extra Strength Tylenol will do the same without becoming addicted to it. You should look at natural cures for pain and leave the pills, to many side effects. Best to you young lady.

    Source(s): My experience and opinion.
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    I am curious about this. I have to take hydrocodone daily and it gives me a burst of energy too. My primary care physician said that I have paradoxal responses to some medications, such as when I take Nitetime Nyquil I can't go to sleep for hours and hours. I have the opposite response that most people have.

  • Anonymous
    1 decade ago

    One of the side effects of oxycodone is Euphoria...and respiratory depression, and constipation, and lightheadedness, dizziness, sedation, nausea and vomiting. Sounds like a whole bunch of fun!

  • Anonymous
    5 years ago

    MAY be labor. I had back pains all day and at 2 in the morning, they had me in tears and clenching my teeth. Once they get 7 minutes apart, go to the hospital. Congrats and good luck!!

  • Anonymous
    1 decade ago

    Oh man, who cares? I wouldn't question that-- that sounds awesome on account of me always sleeping.

Still have questions? Get your answers by asking now.